| Model Number |
QRP6 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation confirmed that the left side bobbins are not locking.The bobbins were replaced with the pawl, ratchet and spring kit.Unit confirmed to operated as expected.This event was originally reported in a summary report 3006073153-2025-00059, which was submitted in relation to the affected devices from the voluntary recalled performed by spectrum medical ltd (recall number z-0224-2025).Fda has since requested that each event for the devices related to the voluntary recall be individually submitted, resulting in the creation and submission of this report.
Event or Problem Description
User reported that they were unable to properly load tubing in the raceway due to the bobbins not ratcheting on the left side.